# SDR SWAA2016100308357

- Difficulty date: September 8, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 42,002 hours, 24,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY R/H HAND FLOOR TO SIDEWALL SUPPORT UPPER SURFACE CORRODED BETWEEN BS 500A TO BS 500D, RBL 25.  R&R SUPPORT PER SRM.
